# SDR VNAA0003018

- Difficulty date: March 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Rt Pack
- Condition: Failed
- Location: Acm Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING POWER FOR TAKEOFF, THE CREW RECEIVED A RIGHT PACK FAILURE CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND WENT THROUGH THE QUICK REFERENCE HANDBOOK AND THE PACK RESET AND WAS THEN WORKING PROPERLY.  THE AIRCRAFT WAS RELEASE FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITHOUT FURTHER INCIDENT.
